Has anyone else had any of the following side effects on Tysabri?
Throat and Lung Infections
but worst of all WEIGHT GAIN
Like NOTHING i do will stop it! I have gained about 35 pounds since i have been on Tysabri and they tell me it can't be from that that it isnt "listed" as a side effect, but i have seen other posts of people saying they have been gaining weight as well..... anyone STOP taking tysabri and the… read more
Gilenya, 6 years now, no side effects except I never get sick. You might see about switching.
i have had a recent mri and while they haven't grown, they haven't shrunk and i have developed some new ones in some new places so, it may just not be the treatment for me, the docs are considering Ocrevus now.... but i my problem with that is how do you get a medicine twice a year and it be able to regulate itself over that time period? Do you know what i mean? How does it not wear out of your system before six months..... just my thoughts
Sorry to hear that. I did tysabri for 2 years with no side effects at all. I’m fa my lesions actually shrunk while I was on it.
I took tysabri and did not notice all the weight gain due to going thru menopause at the same time. I just did not like all the Lon erm side effects.